# SDR AALA201802019006

- Difficulty date: January 10, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53114236200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE INTERCOSTAL AT FRAME 16, STRINGER 16L. REPLACED THE INTERCOSTAL IAW SRM 51-72-11,  AND DWG D53114223.
